MathSciNet Relay Station
MathSciNet bibliographic data
MR33491 62.0X
Box, G. E. P. A general distribution theory for a class of likelihood criteria. Biometrika 36, (1949). 317–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement